# SDR SIMA20121225001

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Defective
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AT 37000 FT SPOILER OPEN MSG, UNCOMMANDED T/S IAW EMB FIM TASK 27-63-00-810-806.  REMOVED AND REPLACED LEFT SPOILER PROXIMITY SENSOR INBOARD IAW EMB AMM 27-63-04.  REMOVED AND REPLACED PROXIMITY SENSOR CONNECTOR P1167 IAW EMB  SWPM 20-50-00.  OPS CHECK GOOD IAW EMB AMM 27-63-01.
